Question

 Is it normal to get a stomach ache after taking a laxative?

Answer It's probably that the laxative will be kicking in soon. You could take some laxatives over the counter that are more gentle on the stomach. You may feel better after you have had a bowel movemen... Read More »
http://answers.yahoo.com//question/index?qid=20090821103353AAcmPra

Top Q&A For: Is it normal to get a stomach ache after taking...

Pregnant 40 weeks with stomach ache and back ache for 4 days is it labour?

Not necessarily. I am 40 weeks and 6 days and have just returned from hospital for obs. I had the same symptoms and was in a LOT of pain. This is my second baby and I just wasn't quite sure if I wa... Read More »
http://wiki.answers.com/Q/Pregnant_40_weeks_with_stomach_ache_and_back_ache_for_4_days_...

Is taking a laxative and a sleep aid together, okay?

Only if you want brown sheets in the morning.
http://answers.yahoo.com//question/index?qid=20120823191606AAFauB3

How to help my stomach ache?

Here are some kitchen cures for stomach ache. Hope you feel better soon.http://www.earthclinic.com/CURES/stomach…
http://answers.yahoo.com/question/index?qid=20130426231256AAhtHyW

Do I have a stomach ache?

Stop eating for a couple of hours to see if your stomach ache goes away. Lie down on your bed or on your couch, and put a pillow under your feet so that your feet are higher than your head. Close y... Read More »
http://answers.yahoo.com/question/index?qid=20130427203825AAyeDfM


feedback
loading